# SDR SWAA2015070641359

- Difficulty date: June 24, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 26,685 hours, 11,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT Z ANGLE CORRODED BETWEEN BS 872 - 882, RBL 20.  R & R Z ANGLE IAW SRM.
